N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Generalized Gaussian quadrature rules on arbitrary polygons

S. E. Mousavi, H. Xiao, and N. Sukumar. Generalized Gaussian quadrature rules on arbitrary polygons. International Journal for Numerical Methods in Engineering, 82(1):99–113, 2010.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Mousavi:2010a:GGQ,
	author = "S. E. Mousavi and H. Xiao and N. Sukumar",
	title  = "Generalized Gaussian quadrature rules on arbitrary polygons",
	journal = IJNME,
  	year   = 2010,
  	volume = 82,
  	number = 1,
  	pages  = {99--113},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/polygonquadrature.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Cubature Rules}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20